# SDR SWAA020398

- Difficulty date: February 20, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 54,719 hours, 54,595 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bolt
- Part number: 6938849
- Condition: Worn
- Location: Lt Inbd T/E Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSPECTION, FOUND LT INBD T/E FLAP EXTENDED 4 INCHES.  REMOVED AND REPLACED BOLT FOR T/E INBD AFT FLAP LOAD ROLLERS PER MM.
